# SDR ASAA2022090439878

- Difficulty date: September 4, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 23,793 hours, 7,459 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Harness
- Part number: 3250435030
- Condition: Faulty
- Location: #2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING ASA TASK CARD 78273000 ENGINE 2 FAULT CODE 75-20452 THE VBV POSITION SIGNALS DISAGREE SHORT TIME FAULT APPEARED DEFERRED PER T/C 78273000. GROUNDED - YES. VERIFIED FAULT CODE 75-20452 STILL SHOWING INTERMITTENT LAST 10 FLT LEGS. PER PREVIOUS HISTORY AND TECH SVS REQUEST REPLACED #2 ENG J10 HARNESS REF B737-900 AMM 73-21-06. ACCOMPLISHED ALL J10 HARNESS INSTALLATION TESTS, NO DEFECTS NOTED REF AMM 73-21-06.
